Article contents
A BRIEF NOTE ON SOME INFINITE FAMILIES OF MONOGENIC POLYNOMIALS
Published online by Cambridge University Press: 13 February 2019
Abstract
Suppose that $f(x)=x^{n}+A(Bx+C)^{m}\in \mathbb{Z}[x]$, with
$n\geq 3$ and
$1\leq m<n$, is irreducible over
$\mathbb{Q}$. By explicitly calculating the discriminant of
$f(x)$, we prove that, when
$\gcd (n,mB)=C=1$, there exist infinitely many values of
$A$ such that the set
$\{1,\unicode[STIX]{x1D703},\unicode[STIX]{x1D703}^{2},\ldots ,\unicode[STIX]{x1D703}^{n-1}\}$ is an integral basis for the ring of integers of
$\mathbb{Q}(\unicode[STIX]{x1D703})$, where
$f(\unicode[STIX]{x1D703})=0$.
Keywords
MSC classification
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 100 , Issue 2 , October 2019 , pp. 239 - 244
- Copyright
- © 2019 Australian Mathematical Publishing Association Inc.
References
- 11
- Cited by